# SDR ASAA0540305

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465542
- Condition: Corroded
- Location: Fs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - BS 847 FRAME SHEAR TIE IS CORRODED BETWEEN STRINGER 27L AND 27R.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR SHEAR TIE AND FLOOR SUPPORT CLIP IAW 737-400 SRM 53-00-7, 51-30-01, AND 51-40-1.  (M)
